i had given an abortion pill to my girl friend name mtpill(1 dose)
following with 2 misoprost(200 mg)as aacording to the dosage given. the
pregnancy was of around 80days. The baby was aborted using that.she gots
a pain like hell for around 3 hours.it all haapened before 9 months.
her age is just 19.
her body is not like before.like she become thin.her braest are so dull
now.she is having to much bleeding in her periods.i want to knw whether
she would be able to give birth to a healthy baby or not. is that
incident is going to affect her future life. regarding giving birth to a
child. what measures she should take to become healthy now.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.